EconPapers    
Economics at your fingertips  
 

Recursive maxmin preferences and rectangular priors: a simple proof

Massimiliano Amarante and Marciano Siniscalchi

Economic Theory Bulletin, 2019, vol. 7, issue 1, No 9, 125-129

Abstract: Abstract We provide a simple proof of a key element of the characterization of recursive maxmin preferences in Epstein and Schneider (J Econ Theory 113:1–31, 2003).

Keywords: Recursive multiple priors; Dynamic consistency; Rectangularity; D80; D81 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s40505-018-0147-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:etbull:v:7:y:2019:i:1:d:10.1007_s40505-018-0147-6

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40505

DOI: 10.1007/s40505-018-0147-6

Access Statistics for this article

Economic Theory Bulletin is currently edited by Nicholas C. Yannelis

More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2023-01-24
Handle: RePEc:spr:etbull:v:7:y:2019:i:1:d:10.1007_s40505-018-0147-6